# SDR UALA2011031701288

- Difficulty date: March 15, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,709 hours, 13,200 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 120837
- Condition: Faulty
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG RUN, "L IDG VALVE" MESSAGE APPEARED ON LOWER EICAS, MESSAGE WOULD ERASE, BUT RE-APPEAR ON NEXT ENG RUN.  IDG AIR-OIL HEAT EXCHANGER VALVE OVERRIDE SWITCH WAS REPLACED.  REMOVED AND PUT NEW COOLER IN PLACE.   IDG AIR-OIL HEAT EXCHANGER VALVE OVERRIDE SWITCH WAS REPLACED. NEED TO REPLACE IDG AIR OIL HEAT EXCHANGER.  CENTER MOUNT BOLTS NEED TO BE INSTALLED PRIOR TO MAKING CONNECTIONS. COMPLETED INSTALLATION OF AIR OIL HEAT EXCHANGER.
